# SDR AALA2019121989022

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 53,266 hours, 32,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE INDICATING DISARMED ON TAXI IN WITH SLIDE HANDLE IN THE ARMED POSITION PER FLIGHT ATTENDANT. MAINTENANCE CLEANED AND LUBRICATED R1 DOOR GIRT BAR SLIDE FITTINGS PER AMM 52-71-00.
